# SDR 2021F00378

- Difficulty date: December 1, 2021
- Submitted: December 1, 2021
- Operation: General aviation
- Aircraft: N753AN
- Make and model: Boeing 100BOEING
- Aircraft serial: 30261
- Aircraft time: 78,945 hours, 10,064 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Power Supply
- Part number: D71702001
- Part serial: NA
- Condition: Discharged
- Location: Zone 800
- Part time: 78,945 hours, 10,064 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT FAILED OPERATIONAL TEST. BATTERY WAS NOT CHARGING
